Annals of Mathematical Statistics

Recent Advances in Mathematical Statistics, II

Cecil C. Craig

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 13, Number 1 (1942), 74-85.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731644

Digital Object Identifier
doi:10.1214/aoms/1177731644

Mathematical Reviews number (MathSciNet)
MR6679

Zentralblatt MATH identifier
0060.29507

JSTOR
links.jstor.org

Citation

Craig, Cecil C. Recent Advances in Mathematical Statistics, II. Ann. Math. Statist. 13 (1942), no. 1, 74--85. doi:10.1214/aoms/1177731644. https://projecteuclid.org/euclid.aoms/1177731644


Export citation

See also

  • Part I: Burton H. Camp. Some Recent Advances in Mathematical Statistics, I. Ann. Math. Statist., Volume 13, Number 1 (1942), 62--73.